# SDR AALA20012022

- Difficulty date: October 19, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT APPROXIMATELY 2.5 INCHES AFT OF FORWARD ENTRY DOOR IN RED STRIPE.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
